Journal of Mathematics and Statistics

Continuity Function on Partial Metric Space

Fitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki, Mohammad Soleh, Rado Yendra and Ahmad Fudholi

DOI : 10.3844/jmssp.2016.271.276

Journal of Mathematics and Statistics

Volume 12, Issue 4

Pages 271-276

Abstract

Ordered pairs form of a metric space (S,d), where d is the metric on a nonempty set S. Concept of partial metric space is a minimal generalization of a metric space where each xS,d(x,x) does not need to be zero, in other terms is known as non-self-distance. Axiom obtained from the generalization is following properties p(x,x)≤p(x,y) for every x,yS. The results of this paper are few studies in the form of definitions and theorems concerning continuity function on partial metric space.

Copyright

© 2016 Fitri Aryani, Hafiz Mahmud, Corry Corazon Marzuki, Mohammad Soleh, Rado Yendra and Ahmad Fudholi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.